# SDR ALG2001F00045

- Difficulty date: October 8, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- Engine: Allsn 250C47B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 206032305131
- Condition: Cracked
- Location: Fuselage
- Part time: 1,486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION, CRACKED DOUBLER AND FRAME AT RIGHT HAND NUT PLATE TAB.
